# SDR CALA0001958

- Difficulty date: December 19, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N16807
- Make and model: Doug DC-9-82
- Aircraft serial: 49261
- Aircraft time: 52,251 hours, 24,391 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Sta 1485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO 1 INCH CRACKS IN TAIL COMPARTMENT SKIN AT STA 1485 JUST FORWARD OF RUDDER TRIM ACTUATOR. THE DOUBLER AND ATTACH BRACKET WERE REMOVED AND REPLACED IAW SRM 51-30-2, 51-30-5, AND 53-34-0, FIGURE 7.
